MathSciNet Relay Station
MathSciNet bibliographic data
MR1689642 (2000c:34016) 34A37 (34A12 34B15 34C25 47N20)
Frigon, M.; O'Regan, D. First order impulsive initial and periodic problems with variable moments. J. Math. Anal. Appl. 233 (1999), no. 2, 730–739.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement